# SDR AALA20070727

- Difficulty date: April 21, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY PATH LIGHT IN CABIN HAS BROKEN WIRE.  REPAIRED WIRE FOR EMERGENCY LIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
